# SDR RK71

- Difficulty date: December 14, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N402GS
- Make and model: Beech 400A
- Aircraft serial: RK71
- Aircraft time: 2,501 hours, 2,252 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cable
- Part number: 12838002139
- Condition: Out Of Adjust
- Location: Mlg Door
- Part time: 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD GEAR DOORS DID NOT CLOSE AFTER LANDING GEAR RETRACTION.  RETURNED TO AIRPORT EXECUTING UNEVENTFUL LANDING.  MAINTENANCE FOUND RT EMERGENCY GEAR CABLE NOT ALLOWING HOOK TO CONTACT UPLOCK SWITCH.  ADJUSTED CABLE IAW BEECH M/M.  OP CHECK GEAR WITH NO FURTHER DISCREPANCIES NOTED.
